# SDR GTIA2020110235422

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 33,351 hours, 15,294 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION PYLON NR 1 AIR DUCT BETWEEN RIB 8 & RIB 9 FOUND CLAMP ATTACHMENT CHAFING IN THE STRUCTURE SURFACE RAF 2551952-2 CREATED REF LTPR NRI 5001021057-0010.  PERFORMED REPAIR AS PER  EO 5452-2002 REV 00 AS PER AIRBUS RDAS REF 80844733/007/2020 ISSUE A.  THE REPAIR IS PERMANENT, CAT A WITH NO ADDITIONAL REQUIREMENT.  COMPLETED ON LTPR NRI 5001021057-0010.
